# SDR COMA9511973

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod Damage
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND COMPRESSOR BLADE DAMAGE ON RT ENGINE.  REPLACED ENGINE.
